On the algebraic independence of Hamiltonian characteristic classes

Swiatoslaw Gal, Jaroslaw Janusz Kedra, Aleksy Tralle

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We prove that Hamiltonian characteristic classes defined as fibre integrals of powers of the coupling class are algebraically independent for generic coadjoint orbits.
Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalJournal of Symplectic Geometry
Volume9
Issue number1
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'On the algebraic independence of Hamiltonian characteristic classes'. Together they form a unique fingerprint.

Cite this